MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number MS20401
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an intermittent inability to obtain (nibp) non-invasive blood pressure measurements with the m540 patient monitor on a critically ill infant.Initially, nibp measurements were successful during treatment in the resuscitation unit and on the ward.Approximately 4 hours after birth (around 4:00 p.M.), only mean arterial pressure (mad) readings were possible.After an additional 2 hours (around 6:00 p.M.), no measurements could be obtained.Normal nibp measurement resumed approximately 7 hours later (around 1:00 a.M.) in this case there was no adverse patient impact.However, the inability to obtain the desired parameter reading using the infinity acute care system on a critical patient has the potential to cause or contribute to a death or serious injury if this malfunction were to recur.
 
Additional Manufacturer Narrative
Draeger has started an investigation, a follow up report will be submitted upon completion.
 
Additional Manufacturer Narrative
A review of the logfiles confirmed the reported event.The logfiles showed nibp measurements were successful following 12:00pm, but issues obtaining measurements did occur around 4:00pm and 6:00pm, as reported.The notable technical issues observed were mainly intermittent "nibp cannot measure" and "nibp measurement timeout" events which occurred during the afternoon and evening of (b)(6) 2025 and (b)(6) 2025.The device alarmed as intended.These events reflected episodes where measurements could not be obtained, likely due to patient movement, cuff issues, or transient physiological conditions.These events were automatically resolved within minutes as evidenced by correlating "remove" log entries.Most of the remaining log entries indicated successful, periodic blood pressure measurement cycles and normal device function, as shown through "nibp deflation done" and "mc_input_int_meas_complete." the instruction for use (ifu) tells users that weak or irregular pulses, patient movement, tremors, or respiratory artifacts can affect the accuracy of non-invasive blood pressure measurements and even cause them to fail.Before applying the cuff, users are advised to read the non-invasive blood pressure precautions.It is recommended that the cuff is not applied to a limb that is already used for other measurements and other patient connections should not interfere with each other.In conclusion, a review of the available information confirmed the device operated as expected and there was no evidence of a device malfunction or critical patient risk.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key23818274
Report Number1220063-2025-00063
Device Sequence Number10098393
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)221205(17)231031(93)MS20401-32
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS20401
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/10/2026
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown